# SDR ASOA200900114

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 22,817 hours, 18,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION FROM FS 409 BACK.  CLEANED LT SIDE PAX SEAT RAILS FROM FS 409 AND AFT IAW AMM 53-01-11-000-802, SUBTASK 53-01-11-020-002 PARA 3A (3) AND UPON FURTHER INVESTIGATION, FOUND NO SIGNS OF CORROSION ON RAILS.
